Vol. 11, No. 4, 1961

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The semicontinuity of the most general integral of the calculus of variations in non-parametric form

Lionello Lombardi

Vol. 11 (1961), No. 4, 1407–1419
Mathematical Subject Classification
Primary: 49.00
Milestones
Received: 29 July 1960
Published: 1 December 1961
Authors
Lionello Lombardi